# SDR SWAA2023050520413

- Difficulty date: March 24, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 65,547 hours, 33,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN OVERHEAD STOWAGE BIN EMERGENCY LIGHT LENS ON BULLNOSE LT SIDE AT PASSENGER CABIN (7 EA) 2023-212518<[01] REPLACED OVERHEAD STOWAGE BIN EMERGENCY LIGHT LENS ON BULLNOSE LT SIDE AT PASSENGER CABIN (7 EA) IAW B737-700 AMM 33-51-03-960-801 STEP 2. D.(1) (A) AND (C);[02] REPLACED OVERHEAD STOWAGE BIN EMERGENCY LIGHT LENS ON BULLNOSE LT SIDE AT PASSENGER CABIN (7 EA) IAW B737-700 AMM 33-51-03-960-801 STEP 2. D.(1) (A) AND (C). JOB COMPLETED.
